# SDR CALA2024051701490

- Difficulty date: May 16, 2024
- Submitted: May 17, 2024
- Operation: Air carrier
- Aircraft: N498UA
- Make and model: Airbus A320-232
- Aircraft serial: 1865
- Aircraft time: 63,097 hours, 27,575 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 0727540
- Condition: Missing
- Location: Wing
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 2 FUEL CAP REPORTED MISSING PLACED ON CDL REF LP 7974881 SDR REPORT # 1036203 CREATED. FUEL CAP REPORTED MISSING COMPLIED WITH MEL 28A. REQUESTING MEL VERIFIED COUPLING SEAL INTEGRITY. NO LEAKING. / MISSING FUEL CAP, REQ CDL 28A.
